Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel bad after restating meds - using 2 MAOIS tepi

Posted by Phillipa on April 21, 2009, at 21:23:34

In reply to Re: I feel bad after restating meds - using 2 MAOIS Phillipa, posted by tepi on April 21, 2009, at 19:51:26

Tepi best to say via babblemail. I'm glad the decision was taken from you on the meds not trying to sound mean. Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:891863
URL: http://www.dr-bob.org/babble/20090416/msgs/892045.html